# SDR UPS04M41692

- Difficulty date: January 6, 2004
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- System (JASC): 2420 · AC Generation System
- Part: Buss
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: B, A

## Discrepancy

DURING FLT AT FL360 A/C BUS 1 FAILED & NUMEROUS C/B BEGAN TO POP. THE FOLLOWING ITEMS ALSO FAILED: NR 2 DU, CAPTS NAV GUIDANCE, NR 3 DU DISPLAYED INOPERATIVE FAIL, GROSS WEIGHT, FUEL QTY, CG X'D OUT, EPR NR 1; 2 INDICATORS OUT, UNABLE TO GET NR 1 TO OP STBY, F/F NR 1 OUT, OIL PRES NR 1 OUT, OIL QTY NR 3 OUT, NR 1 COMM FAILED, ACARS FAILED, TAIL R PUMP LO, TANK NR 1 FWD PUMP OFF, ATC 1 TRANSPONDER INOP, FUEL CONFIG, AUTO SLAT FAIL, NO AUTOL AND, AUX IRU FAILED, IRU AUX ON BATT, IRU BATT LO LT ON, AVIONIC FLOW LT ILLUMINATED, FUEL QTY ALERTS ON. REPLACED RCCB B1-174 PER MM 24-50-01. OPS NORMAL. THIS CLEARS ALL FAULTS
